# SDR VNAA202206099919

- Difficulty date: June 12, 2022
- Submitted: June 12, 2022
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 40,398 hours, 38,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180343
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON PAX DOOR FORMER AND PULLEY HINGE BRACKET AT FS 347.25, DATUM 4 HAS WORKING/LOOSE 
FASTENERS.
